MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC RAPID RESORBABLE CRANIAL CLAMP 18MM; COVER, BURR HOLE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC RAPID RESORBABLE CRANIAL CLAMP 18MM; COVER, BURR HOLE
Model Number 851.801.01S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is for an unknown number of unknown clamps - unknown lot.Additional procode hbw.Complainant part has not been returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that there were reports of breakage of the implant during implantation from a survey by the clinical team filled out by one surgeon who had used the rapidsorb cranial clamp.The actual number of cases that these malfunctions have occurred in is unknown.This is because based on the survey design, the percentages of malfunctions and adverse events are as per the surgeon's perception and may not be an actual calculated number.The surgeon has been involved in at least twenty-one (21) surgeries of children with the rapidsorb cranial clamp.This complaint involves one (1) device.This report is for an unknown number of clamps.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Reporter information.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Additional narrative: received date was left blank in (b)(4) in error.The date should have been feb 09, 2018.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
RAPID RESORBABLE CRANIAL CLAMP 18MM
Common Device Name
COVER, BURR HOLE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7205459
Report Number2939274-2018-50305
Device Sequence Number10793729
Product Code HBW
UDI-Device Identifier10887587064239
UDI-Public(01)10887587064239(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K041611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number851.801.01S
Device Catalogue Number851.801.01S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2017
Supplement Date Received by Manufacturer02/09/2018
02/09/2018
02/14/2018
Initial Report FDA Received Date01/19/2018
Supplement Report FDA Received Date02/09/2018
02/09/2018
02/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1